Discussions that mention coumadin

Pain Management board


Hi Everyone,

For those of you waiting to hear from the doctor's, I am sorry I did not post until now. I was too exhausted and in too much pain. I was very unhappy with the results of this much anticipated doctors appt. I updated the appointment on my other post. Please read it if you want.

I went to the coumadin clinic for my bloodclot. Well my blood is not thin enough, so now I have to give myself some every painful shots in the stomach. (Yep, the same stomach that is in agony from nerve pain, muscle pain, pelvic pain, you name it!) I saw my GP after this, and I was in so much pain, and so stressed that my BP was 171/113. (I do not have high blood pressure). My GP said that there is really nothing he can do, I am already on way too much pain medication, and he does not know what to do for me.

I I started my period!:o What terrible timing, not that there is even a good time for excrutiating pain, but..... I was up all night, then this morning I see that I am bleeding extremely heavily. I call the coumadin place, no one to call on weekends!:mad: I finally talked to my pharmacist who just tells me to look out for lightheadedness and fainting.

I cannot go to the ER with this, because they make me go through terribly painful testing, even when I explain my disease. My question is, if it becomes unbearable can I go to a Walk-IN where they can do some sore of pain med shot or injection for pain if my GP agrees?

What are my other options? Can my doctor write for injections at home, or what other options are available?

I am at al loss so thank you all so much!


Your Friend,

Amanda
I'm so sorry you are suffering so much, but I wanted to add something regarding your period. You might be on to something because I have started that perimenopause stuff (we think) and I can go months in between periods. (They did give me Provera to take when I skip one to bring on my cycle, and I take that about every other month but don't like it due to family history of female cancer.)

Anyway, when I haven't had one for months, I bleed like I think I am going to die. Seriously. The first time it happened, I almost went to the ER. I can't imagine also being on Coumadin, although if it is truly your period, that is just a shedding of the uterine lining and Coumadin should not be affecting that? I really don't know.

( (HUGS ) )